# SDR USAA2013082700035

- Difficulty date: August 10, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 41,369 hours, 17,041 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D57460632209
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CRACK IN RT WING STOP BOLT OF NR 7 SLAT RIB TRACK BETWEEN RIB 13 TO RIB 14. REPAIRED RT WING NR 7 SLAT TRACK IAW SRM 57-40-00.
